Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    Tarzan's Avatar
    Tarzan is offline Associate Member
    Join Date
    Jan 2002
    Location
    PA
    Posts
    177

    Question TT EQ & possible reaction ?

    I want to know if any of you guys have ever had a reaction to TT EQ. I started my cycle April 3rd. I was planning to use ** EQ but after hearing some bad things I decided to get some TT and use both together as a an alternative. The first two shots of my cycle were loading doses 500mg test and 800mg EQ consisting of two shots. Each shot had 1ml of test and 1ml of EQ in the same pin. I was careful to inject the TT /test on my right side and the ** EQ/test on my left side. Both times that I shot the TT EQ I developed a very sore and very painful muscle reaction that was physically warm to the touch about a day and a half after injection. When I shot the quad the next day I did squats and afterwards I could not even walk It was so swollen and painful. It took about 3 days to get better. The next time I did a glute injection and again I got a very sore tender glute muscle reaction. This time the reaction was not as bad. On my left side I used **EQ/test and had no such reaction at all .

    Is this normal for TT EQ or could this product be contaminated. I always use fresh pins and use stringent sanitary procedures. Also the test is from the same 2ml vile.

    Can any one help?

  2. #2
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    aru using ** test and the eq in the same syringe?if so bro its the test due to its high ba content guaranteed.i run eq in every ccyle i do almost never had any problems.

  3. #3
    Tarzan's Avatar
    Tarzan is offline Associate Member
    Join Date
    Jan 2002
    Location
    PA
    Posts
    177
    The test is human grade not ** and yes in the same pin. However I only get a reaction with TT not with the **, same test is used for both.

  4. #4
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    No problems with Tt eq here bro. Except maybe hunger pains.Speaking of which time to eat again I was thinkin about ** too but its not worth the risk to me. I've had good results with little to no sides from Tt. Too many horror stories around ** products.

  5. #5
    Tarzan's Avatar
    Tarzan is offline Associate Member
    Join Date
    Jan 2002
    Location
    PA
    Posts
    177
    Bump

  6. #6
    gettinthere is offline Associate Member
    Join Date
    Oct 2001
    Location
    Steroids are bad ummkay?
    Posts
    444
    Dude sometimes my tt inject will hurt like hell (like right now) and sometimes it aint all that bad. I've been frontloading and hitting 2ml per inject, twice a week and have had one that didnt hurt any more than my testoviron and two that have hurt pretty bad...Who knows...

  7. #7
    Tarzan's Avatar
    Tarzan is offline Associate Member
    Join Date
    Jan 2002
    Location
    PA
    Posts
    177
    Gettinthere

    I'm glad I'm not alone, I can put up with the pain just don't want to get any infection. I know TT is good stuff but it is still made in Mexico so who knows what might be in their.

    Thanks for the in put

  8. #8
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    I just started taking ** and TT EQ (mixed) and I've only only felt pain when I didn't heat the filled syringe in a glass of warm water.

  9. #9
    Boston's Avatar
    Boston is offline Associate Member
    Join Date
    Dec 2001
    Location
    Texas
    Posts
    189
    Bro, I haven't used the TT EQ, but I did have the same problem with the TT Sus. Not sure what to tell you. Let's see... I've used the TT Deca ... no pain at all. It sounds like you got a batch with a lot of BA in it, but Im no expert.

  10. #10
    Tarzan's Avatar
    Tarzan is offline Associate Member
    Join Date
    Jan 2002
    Location
    PA
    Posts
    177
    Thanks for the imput guys, I will be injecting again today, this time in the delt. I will see what happens. I am begining to think it my be the BA content because things seem to be back to normal after about 5 days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •